Alagang Pinoy
Select your Country / Area  
Home Alagang Pinoy News & Events Be a Member FAQs Contact Us
   Product Information
VIEW PRODUCT LISTING | BOOKMARK THIS PAGE | EMAIL TO A FRIEND
 
 
Solmux Suspension
Carbocisteine 500 mg
Available in:
 Solmux Suspension BRONCHO (R) SUS 60ML
 Solmux Suspension FTE SF 500MG SUS 60ML
 

40 mg/mL Syrup (Oral Drops)

100 mg/5 mL Pediatric Syrup

200 mg/5 mL Pediatric Syrup

500 mg/5 mL Adult Suspension

500 mg Capsule


Mucolytic


FORMULATIONS

      Each mL syrup (oral drops) contains:

            Carbocisteine ………………………………………………. 40 mg

      Each 5 mL (1 teaspoonful) pediatric syrup contains:

             Carbocisteine ………………………………………………. 100 mg or 200 mg

      Each 5 mL (1 teaspoonful) forte adult suspension contains:

             Carbocisteine ………………………………………………. 500 mg

      Each capsule contains:

             Carbocisteine ………………………………………………. 500 mg


PRODUCT DESCRIPTIONS

Carbocisteine (Solmux) 40 mg/mL Syrup (Oral Drops) is a red-colored, clear syrup with strawberry odor and sweet strawberry taste using the TasteRiteTM technology.  TasteRiteTM technology is a unique tastemasking system developed specifically for liquid dosage forms to improve the taste of the medicine.


Carbocisteine (Solmux) 100 mg/5 mL Pediatric Syrup is a red-colored, clear syrup with strawberry odor and sweet strawberry taste using the TasteRiteTM technology.                           


Carbocisteine (Solmux) 200 mg/5 mL Pediatric Syrup is a red-colored, clear syrup with strawberry odor and sweet strawberry taste using the TasteRiteTM technology.


Carbocisteine (Solmux Forte) 500 mg/5 mL Adult Suspension is a pink-colored, thick suspension with fruity strawberry odor, and strawberry taste; it uses sorbitol as sweetener and does not contain sucrose or table sugar.


Carbocisteine (Solmux) 500 mg Capsule comes in a hard gelatin capsule with ivory opaque cap and rich yellow opaque body.


WHAT IS IN THE MEDICINE?

These medicines contain carbocisteine, a medicine that causes phlegm to be less thick and sticky and thus easier to cough up and expel.


STRENGTH OF THE MEDICINE

See Formulations


WHAT IS THIS MEDICINE USED FOR?

These medicines are used for the relief of cough characterized by excessive or sticky sputum or phlegm to help treat respiratory tract disorders such as acute or chronic bronchitis and chronic obstructive pulmonary disease (COPD).  They are also used in the treatment of otitis media with effusion and glue ear.


WHEN SHOULD YOU NOT TAKE THIS MEDICINE?

·         If you are allergic to any ingredient in the products

·         Avoid carbocisteine in patients with active stomach or intestinal ulcer


UNDESIRABLE EFFECTS

Carbocisteine is generally safe.


Nausea, stomach discomfort, diarrhea, and skin rashes are the most common undesirable effects.


Carbocisteine rarely causes dizziness, insomnia, headache, palpitations, mild lowering of blood glucose, dryness of mouth, abnormal heart rhythm (atrial fibrillation), and “gassiness.” 


HOW MUCH AND HOW OFTEN SHOULD YOU USE THIS MEDICINE?

Age Group

 Oral Carbocisteine Dose

Every                6 hours

Every 8 hours

40 mg/mL Syrup

(Oral Drops)

100 mg/5 mL Pediatric Syrup

200 mg/5 mL Pediatric Syrup

500 mg/5 mL Forte Adult Suspension

500 mg Capsule

Children

    1 to 2 years

1.5 mL

―

―

―

―

    2 to 3 years

―

5 mL

(1 teaspoonful)

2.5 mL

(1/2 teaspoonful)

―

―

    4 to 7 years

―

10 mL

(2 teaspoonsful)

5 mL

(1 teaspoonful)

―

―

    8 to 12 years

―

15 mL

(3 teaspoonsful)

7.5 mL

(1 1/2 teaspoonsful)

―

―

Adults and Children over

12 years

―

―

―

5 mL

(1 teaspoonful)

1 capsule

 

Or, as recommended by a doctor.

 

WHAT OTHER MEDICINE OR FOOD SHOULD BE AVOIDED WHILE TAKING THIS MEDICINE?

Always tell your doctor if you are taking other medicines.


WHAT SHOULD YOU DO IF YOU MISS A DOSE?

If you miss a dose, just take the next dose if still needed for the condition being treated, and the subsequent doses at the recommended time or schedule, i.e., every 8 hours (for adults and children 2 years and older) or every 6 hours (for children 1 to 2 years old).


Do not double the dose.


HOW SHOULD YOU KEEP THIS MEDICINE?

Keep the product out of reach and sight of children.


Store at temperatures not exceeding 30°C.


SIGNS AND SYMPTOMS OF OVERDOSAGE

Carbocisteine overdose is usually associated with stomach or intestinal discomfort.


WHAT TO DO IF YOU HAVE TAKEN MORE THAN THE RECOMMENDED DOSAGE?

Consult a doctor if you have taken more than the recommended dose particularly if the dose exceeds 4 to 5 times the recommended dose

These medicines should be given with care in patients with a history of stomach or intestinal ulcer and gastrointestinal bleeding.

 

Do not use after the expiry date on the label.

 

WHEN SHOULD YOU CONSULT YOUR DOCTOR?

·         Before using this product, consult your doctor if you are pregnant or breastfeeding

·         If you develop any of the following, stop taking the medication and consult your doctor immediately:

·         Skin rashes

·         Stomach or intestinal bleeding

·         If symptoms do not improve or new symptoms appear

 

AVAILABILITY

Carbocisteine (Solmux) 40 mg / mL Syrup (Oral Drops), available in bottle of 15 mL

Carbocisteine (Solmux) 100 mg / 5 mL Pediatric Syrup, available in bottle of 60 mL

Carbocisteine (Solmux) 200 mg / 5 mL Pediatric Syrup, available in bottles of 60 mL & 120 mL

Carbocisteine (Solmux) 500 mg / 5 mL Forte Suspension, avialbel in bottle of 60 mL

Carbocisteine (Solmux) 500 mg Capsule, available in envelope of 4 capsules & box of 100 capsules.

These products are classified by BFAD as prescription products and may be bought only with a doctor's prescription. Visitors to this site should not engage in self-diagnosis nor administer the medicine themselves without the advice of a qualified healthcare professional. To know more information on the use and benefits of these products, we strongly advice that you consult your physician.
 
You may also like these products
Solmux
Solmux
Solmux
Solmux
Solmux Tablet
CHEWTAB 500 MG TAB 100BOX
Solmux Syrup
PED TR 200MG SYR 120ML
Solmux Capsule
100 PCS
Solmux Drops
PEDIATECH DRP 15ML
 
 
Sign-up
Member Login
Activate Account
   Online Help
Live Support Chat
Yahoo!
My status Skype
 
   Quick Search
Advance Search
 
follow us on
Twitter
Facebook
 
Health First
 
 
Home  |  Alagang Pinoy  |  News & Events  |  Products  |  Be a Member  |  FAQs  |  Contact Us  |  Terms of Use  |  Privacy Policy
Copyright © Alagang Pinoy All Rights Reserved